# SDR FDEA201109133863

- Difficulty date: September 13, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141N831534
- Condition: Gouged
- Location: Bs 337.5 S8l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASENGER DOOR 1 L FWD DOOR FRAME AT BS 337.5, ADJACENT TO S8L GOUGED.  BLENDED GOUGE IAW 51-10-02 CHECKED LIMITS, ORIGINAL MAT .063" AFTER REWORKED .038" FOUND TO OUT LIMITS IAW SRM 53-10-15, FIG 101 DETAIL IV.  REMOVED FRAME IAW SRM 51-40-02, FABRICATED, LOCATED AND DRILLED.  TREATED TOP COAT AND INSTALLED, IAW SRM 51-40-02 AND DWG141N8315, MAJOR REPAIR.
